Geometric & Functional Analysis GAFA

, Volume 2, Issue 1, pp 29–89 | Cite as

TheL2 structure of moduli spaces of Einstein metrics on 4-manifolds

  • M. T. Anderson
Article

Keywords

Modulus Space Einstein Metrics 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Anderson, Ricci curvature bounds and Einstein metrics on compact manifolds, Jour. Amer. Math. Soc. 2 (1989), 455–490.Google Scholar
  2. [2]
    M. Anderson, Moduli spaces of Einstein metrics on 4-manifolds, Research Announ., Bull. Amer. Math. Soc. 21, No.2 (October 1989), 163–167.Google Scholar
  3. [3]
    M. Anderson, J. Cheeger, Diffeomorphism finiteness for manifolds with Ricci curvature andL n/2 norm of curvature bounded, Geometric and Functional Analysis 1, No. 3, (1991), 231–252.Google Scholar
  4. [4]
    S. Bando, Bubbling out of Einstein manifolds, Tohoku Math. Jour. 42, No. 2 (1990), 205–216; and 42, No. 4, 587–588.Google Scholar
  5. [5]
    S. Bando, A. Kasue, H. Nakajima, On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Invent. Math. 97 (1989), 313–349.Google Scholar
  6. [6]
    W. Barth, C. Peters, A. Van de Ven, Compact Complex Surfaces, Ergebnisse der Math. 3. Folge, Band 4, Springer Verlag, New York (1984).Google Scholar
  7. [7]
    A. Beauville, et al., Geometrie des surfaces K3: Modules et Periodes, Asterisque 126, Soc. Math. France (1983).Google Scholar
  8. [8]
    P. Berard, G. Besson, S. Gallot, Sur une inequalite isoperimetrique qui generalise celle de P. Levy-Gromov, Inventiones Math. 80 (1985), 295–308.Google Scholar
  9. [9]
    M. Berger, Une borne inferieure pour le volume d'une variete Riemannienne en fonction du rayon d'injectivite, Ann. Inst. Fourier, Grenoble, 30 (1980), 259–265.Google Scholar
  10. [10]
    L. Bers, Finite dimensional Teichmuller spaces and generalizations, Proc. Symp. Pure Math. 39:I (1983), 115–156.Google Scholar
  11. [11]
    A. Besse, Geometrie Riemannienne en Dimension 4, Cedic-Fernand Nathan Paris (1981).Google Scholar
  12. [12]
    A. Besse, Einstein Manifolds, Ergebnisse der Math., 3. Folge, Band 10, Springer Verlag, New York (1987).Google Scholar
  13. [13]
    D. Burns, M. Rapaport, On the Torelli problem for Kãhlerian K3 surfaces, Ann. Sci. Ecole Norm. Sup. IV, Serie 8 (1975), 235–274.Google Scholar
  14. [14]
    D. Burns, J. Wahl, Local contributions to global deformation of surfaces, Invent. Math. 26 (1974), 57–88.Google Scholar
  15. [15]
    J. Cheeger, M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, II (II), Jour. Diff. Geom. 23 (1986), 309–346; and 32 (1990), 269–298.Google Scholar
  16. [16]
    J. Cheeger, M. Gromov, Chopping Riemannian manifolds, to appear in Do-Carmo Volume, Pitman Press.Google Scholar
  17. [17]
    C. Croke, Some isoperimetric inequalities and eigenvalue estimates, Ann. Sci. Ecole Norm. Sup. IV, Serie 13 (1980), 419–435.Google Scholar
  18. [18]
    D. Ebin, The manifold of Riemannian metrics, Proc. Symp. Pure Math. 15, Amer. Math. Soc. (1970), 11–40.Google Scholar
  19. [19]
    T. Eguchi, P. Gilkey, A. Hanson, Gravitation, Gauge Theories and Differential Geometry, Physical Reports 66 (1980), 213–393.Google Scholar
  20. [20]
    D. Freed, D. Groisser, The basic geometry of the manifold of Riemannian metrics and of its quotient by the diffeomorphism group, Mich. Math. Jour. 36 (1989), 323–344.Google Scholar
  21. [21]
    H. Federer, Geometric Measure Theory, Springer Verlag, New York (1969).Google Scholar
  22. [22]
    A. Fujiki, Kählerian normal complex spaces, Tohoku Math. Jour. 2nd Series 35 (1983), 101–118.Google Scholar
  23. [23]
    G. Gibbons, S. Hawking, Gravitational multi-instantons, Phys. Lett. B 78 (1978), 430–432.Google Scholar
  24. [24]
    M. Gromov, Structures Metriques pour les Varietes Riemanniennes, Cedic-Fernand Nathan, (1981).Google Scholar
  25. [25]
    M. Gromov, Paul Levy's isoperimetric inequality, Preprint, IHES (1979).Google Scholar
  26. [26]
    N. Hitchin, Polygons and gravitons, Math. Proc. Camb. Phil. Soc. 85 (1979), 465–476.Google Scholar
  27. [27]
    R. Kobayashi, Einstein-KählerV-metrics on open SatakeV-surfaces with isolated quotient singularities, Math. Ann. 272 (1985), 385–398.Google Scholar
  28. [28]
    R. Kobayashi, A. Todorov, Polarized period map for generalized K3 surfaces and the moduli of Einstein metrics, Tohoku Math. Jour. 39 (1987), 341–363.Google Scholar
  29. [29]
    N. Koiso, Rigidity and infinitesimal deformability of Einstein metrics, Osaka Jour. Math. 17 (1982), 643–668.Google Scholar
  30. [30]
    P. Kronheimer, The construction of ALE spaces as hyperkähler quotients, Jour. Diff. Geom. 29 (1989), 465–483.Google Scholar
  31. [31]
    D. Morrison, Some remarks on the moduli of K3 surfaces, Classification of Algebraic and Analytic Manifolds, Progress in Math., Birkhäuser Verlag 39 (1983), 303–332.Google Scholar
  32. [32]
    H. Nakajima, Hausdorff convergence of Einstein 4-manifolds, J. Fac. Sci. Univ. Tokyo 35 (1988), 411–424.Google Scholar
  33. [33]
    W. Rudin, Real and Complex Analysis, McGraw Hill, New York, (1977).Google Scholar
  34. [34]
    W. Thurston, The Geometry and Topology of 3-manifolds, (Preprint, Princeton).Google Scholar
  35. [35]
    G. Tian, Smoothness of the universal deformation space of compact Calabi-Yau manifolds and its Petersson-Weil metric, Mathematical Aspects of String Theory (ed. S.-T. Yau), World Scientific, Singapore (1987), 629–646.Google Scholar
  36. [36]
    G. Tian, On Calabi's conjecture for complex surfaces with positive first Chern class, Invent. Math. 101 (1990), 101–172.Google Scholar
  37. [37]
    G. Tian, S.-T. Yau, Kähler-Einstein metrics on complex surfaces withc 1>0, Comm. Math. Phys. 42 (1987), 175–203.Google Scholar
  38. [38]
    A. Todorov, Applications of the Kähler-Einstein-Calabi-Yau metric to moduli of K3 surfaces, Inventiones Math. 61 (1980), 251–265.Google Scholar
  39. [39]
    H. Tsuji, Existence and degeneration of Kähler-Einstein metrics on minimal algebraic varieties of general type, Math. Annalen 281 (1988), 123–133.Google Scholar
  40. [40]
    H. Wu, On manifolds of partially positive curvature, Indiana Univ. Math. Jour. 36, No.3 (1987), 525–548.Google Scholar
  41. [41]
    S.-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampere equation, Comm. Pure and Appl. Math. 31 (1978), 339–441.Google Scholar
  42. [42]
    S.-T. Yau, Survey lecture, Seminar on Differential Geometry, Ann. of Math. Studies 102 (1982).Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • M. T. Anderson
    • 1
  1. 1.Department of MathematicsS.U.N.Y. at Stony BrookStony BrookUSA

Personalised recommendations